# SDR CX7A194J0410

- Difficulty date: January 28, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 26,742 hours, 29,996 cycles
- Engine: Ge CT79B
- Engine time: 18,724 hours, 22,045 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Boss
- Condition: Broken
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE REQUIRES REMOVAL DUE TO 9 O'CLOCK FUEL INJECTOR BOSS BROKEN.
